Journal of Applied Mathematics and Stochastic Analysis
The aim of the paper is to prove an uniqueness criterion for a solution of an abstract nonlocal Cauchy problem. A dissipative operator in the nonlocal problem and an arbitrary functional in the nonlocal condition are considered. The paper is a continuation of papers [l]- and generalizes some results from .
L. Byszewski, “Uniqueness criterion for solution of abstract nonlocal Cauchy problem,” Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 1, pp. 49-54, 1993. doi:10.1155/S104895339300005X